American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16D70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] M. Behboodi, A. Ghorbani, A. Moradzadeh-Dehkordi and S. H. Shojaee. On left K\"othe rings and a generalization of a K\"othe-Cohen-Kaplansky theorem. Proc. Amer. Math. Soc. 142 (2014) 2625-2631.
Abstract, references, and article information   
View Article: PDF

[2] Nguyen Viet Dung and José Luis García. On the endofiniteness of a key module over pure semisimple rings. Proc. Amer. Math. Soc. 138 (2010) 2269-2278. MR 2607855.
Abstract, references, and article information   
View Article: PDF

[3] Noyan Er. Rings whose modules are direct sums of extending modules. Proc. Amer. Math. Soc. 137 (2009) 2265-2271. MR 2495259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Ara and E. Pardo. Stable rank of Leavitt path algebras. Proc. Amer. Math. Soc. 136 (2008) 2375-2386. MR 2390504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gábor Braun and Rüdiger Göbel. $E$-algebras whose torsion part is not cyclic. Proc. Amer. Math. Soc. 133 (2005) 2251-2258. MR 2138867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. E. A. Johnson. Minimal 2-complexes and the D(2)-problem. Proc. Amer. Math. Soc. 132 (2004) 579-586. MR 2022384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] José L. Gómez Pardo and Pedro A. Guil Asensio. Every $\Sigma$-CS-module has an indecomposable decomposition. Proc. Amer. Math. Soc. 129 (2001) 947-954. MR 1709763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Julius M. Zelmanowitz. Correspondences of closed submodules. Proc. Amer. Math. Soc. 124 (1996) 2955-2960. MR 1342050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George Ivanov. On a generalisation of self-injective von Neumann regular rings. Proc. Amer. Math. Soc. 124 (1996) 1051-1060. MR 1307533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alberto Facchini, Dolors Herbera, Lawrence S. Levy and Peter Vámos. Krull-Schmidt fails for Artinian modules . Proc. Amer. Math. Soc. 123 (1995) 3587-3592. MR 1277109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1